# SDR DALA2021100406028

- Difficulty date: June 25, 2020
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 RH BELLY FAIRING /SHEAR PLATE / TI-ANGLE /INSPECTION AD 2019-08-07 RELATED. CORRECTIVE ACTION: REINSPECTED PER THE AD AND ERA 584215-14AD. CONTINUE ON MON. OK FOR CONTINUED SERVICE. (1570799)
